# SDR MASA200800364

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 26,404 hours, 19,904 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Track
- Condition: Dirty
- Location: F/A Seat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2752  PHX- SBP - FA SEAT HARD TO OPEN AND CLOSE.  MAINTENANCE CLEANED AND LUBED THE SEAT TRACKS, OPS NORMAL.
